# SDR SWAA2021080294609

- Difficulty date: July 13, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Damaged
- Location: Bs 663 Bulhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT- L/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE DAMAGE REMOVAL CUTLINE IS NOT TRIMMED AS SHOWN IN SRM 57-10-10-2R-5; FIGURE 202 REPAIR 5 ; / [01] CUT OUT L/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE DAMAGE IAW SRM 57-10-10-2R-5; [02] VERIFIED; [03] VERIFIED ATTACH ANGLE CUT SIMILAR TO SRM 57-10-10-2R-5
